# SDR SIMA201012601

- Difficulty date: May 5, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 25,888 hours, 24,780 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pbe
- Part number: 119003
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3659 DURING THE PREFLIGHT INSPECTION THE FLIGHT ATTENDANT FOUND THE FORWARD PERSONAL BREATHING EQUIPMENT FOIL POUCH TORN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PERSONAL BREATHING EQUIPMENT AT THE FORWARD CABIN.  THE AIRCRAFT WAS RETURNED TO SERVICE.
